# SDR SCNA20201026183

- Difficulty date: October 12, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 50,182 hours, 19,630 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AL INSIDE PANEL BOTTOM AND FORWARD EDGE OF MOUNTING SURFACE HEAVILY GOUGED.  REPAIRED HEAVILY GOUGED AREA ON PANEL 193AL INSIDE PANEL BOTTOM AND FORWARD EDGE OF MOUNTING SURFACE, IAW SRM 51-70-05-2R-6.
